Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2012

Convergence theorems for common fixed points of asymptotically quasi-nonexpansive mappings in convex metric spaces

İsa Yıldırım, Safeer Hussain KHAN

APPLIED MATHEMATICS AND COMPUTATION Cilt 218 · Sayı 9 · ss. 4860–4866 · 01.01.2012
DOI ile aç

Anahtar kelimeler

common fixed point FINITE FAMILY Implicit iterative algorithm Asymptotically quasi-nonexpansive mappings Convex metric space IMPLICIT ITERATION PROCESS SCHEME

Atıf için künye

Yıldırım, İ., & KHAN, S. H. (2012). Convergence theorems for common fixed points of asymptotically quasi-nonexpansive mappings in convex metric spaces. APPLIED MATHEMATICS AND COMPUTATION, 218(9), 4860–4866. https://doi.org/10.1016/j.amc.2011.10.049

BibTeX
@article{yildirim2012-72788,
  author = {Yıldırım, İsa and KHAN, Safeer Hussain},
  title = {Convergence theorems for common fixed points of asymptotically quasi-nonexpansive mappings in convex metric spaces},
  journal = {APPLIED MATHEMATICS AND COMPUTATION},
  year = {2012},
  volume = {218},
  number = {9},
  pages = {4860--4866},
  issn = {0096-3003},
  doi = {10.1016/j.amc.2011.10.049},
  url = {https://akademik.atauni.edu.tr/yayinlar/72788-convergence-theorems-for-common-fixed-points-of-asymptotically-quasi}
}